# SDR SIMA20141024002

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 29,912 hours, 21,497 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5013640
- Part serial: MAY030588
- Condition: Noisy
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NOSE WHEEL HAS STRANGE WHINE ON TAKEOFF.  R & R NOSE WHEEL & TIRE ASSEMBLY IAW WC 32-006.  LT NOSE WHEEL TIRE ASSEMBLY PN 5013640, SN SEP010280.
